# SDR FDEA200908313167

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E ACCESS PANEL CUT-OUT XOS 543 FOUND CRACKED.  CRACKED DOUBLER REMOVED AND FABRICATED NEW DOUBLER IAW DWG ARB2933, REV T.   INSTALLED NEW DOUBLER AT LT WING L/E PANEL CUT-OUT XOS 543 IAW SRM 51-35-01, REV. 41 AND SRM 51-33-01 REV. 41.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 107.
